# SDR N6WA2023021401

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 42,788 hours, 32,989 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Attach Bracket
- Part number: 601R14629109
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP MID AFT HINGE FWD FAIRING ATTACH BRACKETS CRACKED ON BOTTOM. R&R FAIRING ATTACH BRACKETS IAW CRJ SRM 51-42-00.
